MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

MMJ SA DE CV(USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 8DIC
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Extubate (2402)
Date of Event 08/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit's inner cannula had a piece of round plastic in it that was blocking it.The plastic is connected in the tube and won't come out without force.The patient was recannulated.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.A visual inspection was performed, and it was observed with a piece of plastic, the failure mode occlusion was confirmed.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7828312
Report Number2936999-2018-00547
Device Sequence Number1808734
Product Code BTO
UDI-Device Identifier60884522005321
UDI-Public60884522005321
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K811447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2023
Device Model Number8DIC
Device Catalogue Number8DIC
Device Lot Number18D0493JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR